Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took miconzole for reddish circular rashes. Need a permanent cure

I AM A 19 YEARS OLD MALE WEIGHT (APPROX)= 45 KGS.I AM HAVING A RASH PROBLEM FOR LAST 4 MONTHS IT IS LIKE RINGWORMS RED RASHES IN CIRCULAR FORMS AND ITS VERY ITCHY.I HAVE CONSULTED MY FAMILY DOCTOR AND HE HAS GIVEN ME MICONZOLE ONT. AND I APPLIED IT FOR 2 MONTHS.RASHES ARE LESS ITCHY AND SKIN BECOMES BLACK FOR FEW DAYS AND IF I FORGET TO APPLY THAT CREAM ON RASHES IT AGAIN BECOME RED AND ITCHY.WHAT SHOULD I DO????IS THERE ANY TOTAL CURE
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi,
If it is a confirmed case of tinea corporis( ring worm of body) which is not responding to miconazole topical therapy, the best option is to take oral antifungal like fluconazole or terbinafine along with topical treatment to get complete relief. Fungal infections are totally curable. If the lesions are too itchy taking an oral antihistaminic like cetirizine would be helpful. Hope that answers your query. Take care.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor